I know I've only been on this for 6 days now but I really hate the way I feel when I wake up in the morning. I feel cold, shaky and anxious. My doc tells me to eat first thing but I can't cause I feel so bad when I wake up.
Hi Awimpy; Yes this is common these are the side effects that happen often when you first start this medication and you are about half way through the worst of them in most cases 14 days or less these side effects get much better as your body gets used to the medication.Please try and continue if after that time your still having problems give your doctor a call As far as eating if you can try a few crackers or little bread does not have to be a full meal just something to help keep in touch and let us know how it is going. But you could start feeling better anytime now. Chuck1957
I have to disagree about the symptoms you have when you wake up. Seroquel commonly has a very sleepy side effect. If you are shaky or anxious, it's most likely due to your own anxiety and your low dose of seroquel. Your cold feeling could well be the seroquel, but anxiety can also make you feel cold. Here's a link to the side effects of seroquel. Please note the categories of the "common" and "less common" side effects:
You're on a very low dose of seroquel. If you have any anxiety of your own, it won't help it go away for long. It can cover up or give some anxiety-like symptoms. I currently take 400-500mgs at bedtime. I used to take 25-50 mgs at bedtime only when I couldn't sleep, maybe once every 3 months. It's often used at a low dose to help people get to sleep and for other reasons. I hope you're feeling better soon.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2010 • 8 answers
Posted 5 Apr 2012 • 1 answer
Posted 13 Jun 2012 • 9 answers
Posted 27 Aug 2015 • 4 answers
Anxiety - This is my second day after taking 25mg seroquel and I don't like the way it makes me feel
Posted 5 Nov 2015 • 2 answers